Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant. Started spotting. Took mifepristone 200mg and misoprost. What are the complication?

hi i have pregnancy of 3 week. i have taken mifepristone 200mg after 32 hrs i takes misoprost 2tab orally after 30 min i put 1 misoprost vaginally than bleeding was startslowly less than mc .small aborted red brown colour material i was found . than after 4 hrs i used 1 misoprost vaginally also. i found some whitish morning in colour remanats than in morning bleeding is stop plz tell me abortion is positive or not
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Since you have self-medicated yourself, it is difficult to confirm the completion of the abortion online. You should see a specialist in person and get a physical examination and a trans-vaginal sonogram to look for any retained products of conception. That done, you should ask the specialist if any uterine antibiotic is needed and follow precautions in future to avoid such unwanted pregnancies and abortions. Please maintain genital hygiene. Hope you find this information useful. Wish you good health.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor